# SDR FDEA202510041890

- Difficulty date: October 4, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 38,285 hours, 21,464 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Zone 500 Flap
- Component: Flap, Airbus
- Component part number: A5796030000200
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING CENTER FLAP RIB UPPER FLANGE FOUND ONE CRACK AT RIB 11 BETWEEN S2.7 AND   S2.8 COMPLIED WITH EA 6-5750-T0385199 P1.  REPAIRED THE LT WING CENTER FLAP RIB UPPER FLANGE CRACK  THIS   IS CATEGORY  A  REPAIR. MAJOR REPAIR IAW GMM6-2-100. SEE WRI 57506818 FOR WORK DETAILS.
